MathSciNet Relay Station
MathSciNet bibliographic data
MR1961296 37F50 (37F10 37F20)
Kameyama, Atsushi On Julia sets of postcritically finite branched coverings. II. $S\sp 1$-parametrization of Julia sets. J. Math. Soc. Japan 55 (2003), no. 2, 455–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement